# SDR UPS05844973

- Difficulty date: July 11, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, FINGER DOUBLER BLOWN OUT COCKPIT SUBFLOOR AT STA -12 T0-32R     REMOVED CORRODED FINGER DOUBLER IAW SRM51-1-21, FABRICATED REPLACEMENT FIGER DOUBLER AND INSTALLED IAW SRM53-03-03AND SRM 53-2-0 FIG 1F
